# SDR CA970618010

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3240 · Landing Gear Brake System
- Part: Wheel
- Part number: 13889
- Condition: Failed
- Location: Mlg
- Part time: 592 hours
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) WHEEL BEARING ON OUTBOARD NR 4 WHEEL FAILED IN THE FINAL STAGES OF TAXI.  ALL BEARINGS SHOWED SIGNS OF INADEQUATE LUBRICATION.
